Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can getting off birth control Pills make your period late?

I just got off my BCP Last month had AF May 25th.now i am 2 days late so i took a test today and it was a BFN.I usually have cramping and sore breast a week before i start and i have had nothing.

Answer Question
 
lovepink2925

Asked by lovepink2925 at 8:43 PM on Jun. 23, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (3)
  • the very same thing happened to me...I was on Yaz and I stopped...if the pt came out neg, then it will come soon...i had the same problem...no signs of af...don't worry and try not to stress...it should come...
    jazi1105

    Answer by jazi1105 at 9:13 PM on Jun. 23, 2009

  • Yes. Also, getting off of the pill can make you bleed more often than normal. It may take 3-6 months for your body to get straightened out.
    ThrivingMom

    Answer by ThrivingMom at 11:05 AM on Jun. 25, 2009

  • Thanks for your Answers :)
    lovepink2925

    Answer by lovepink2925 at 4:20 PM on Jun. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.